Coherent Rings and Homologically Finite Subcategories.
Mathematica Scandinavica, Tome 77 (1995) no. 2, pp. 175-183
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
homologically finite subcategories, finitely presented modules, Ext, coherent ring, projective modules, coherent functor, covariantly finite
@article{MS2_1995__77_2_167359,
author = {Svein A. Sikko and Sverre O. Smalo},
title = {Coherent {Rings} and {Homologically} {Finite} {Subcategories.}},
journal = {Mathematica Scandinavica},
pages = {175--183},
year = {1995},
volume = {77},
number = {2},
zbl = {0847.18006},
url = {http://geodesic.mathdoc.fr/item/MS2_1995__77_2_167359/}
}
Svein A. Sikko; Sverre O. Smalo. Coherent Rings and Homologically Finite Subcategories.. Mathematica Scandinavica, Tome 77 (1995) no. 2, pp. 175-183. http://geodesic.mathdoc.fr/item/MS2_1995__77_2_167359/